MAUDE Adverse Event Report: SPINAL ELEMENTS, INC AMENDIA CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE

SPINAL ELEMENTS, INC AMENDIA CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE
Model Number 12-30-0114
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not available for evaluation as the device remains in the patient.Patient is asymptomatic, the bone screws have not moved and there is no plan for revision surgery.Dhr review cannot be completed at this time as the lot number was not provided.Radiographs received depict the c4 locking mechanisms on the acp have disassociated.Radiographs confirm the complaint.Unknown factors include: if the locking mechanisms were properly locked at time of implantation, patient activity at the time or prior to the event, the degree of spinal instability or patient compliance with post-operative care instructions or if the patient sustained a fall/impact of any sort (no trauma was reported).Root cause is unknown.
 
Event or Problem Description
On (b)(6) 2022, patient underwent anterior cervical fusion (acdf) surgery with a one level anterior cervical plate (acp) c3-c4.Patient had follow-up on (b)(6) 2022, radiographs received depict the c4 locking mechanisms on the acp have disassociated.The bone screws remain in original position.There is no plan for revision.

Brand Name
AMENDIA CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad CA 92010
Manufacturer Contact
peter perhach
3115 melrose drive, suite 200
carlsbad, CA 92010
7606071830
MDR Report Key14220468
Report Number3004893332-2022-00008
Device Sequence Number5563219
Product Code KWQ
UDI-Device Identifier00840916127145
UDI-Public00840916127145
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-30-0114
Device Catalogue Number12-30-0114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale